# SDR IXXA080012O

- Difficulty date: April 11, 2008
- Submitted: April 11, 2008
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 90,374 hours, 37,511 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Failed
- Location: Airspeed
- Part time: 90,374 hours, 37,511 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM KTOL, THE CREW NOTICE V1=134 NOTICE HESITATION IN AIR SPEED INCREASE AT VR AT 151 AIRSPEED FAILED TO INCREASE IN EXTERNAL MODE.  WHEN SWITCH TO STANDBY AIRSPEED INDICATE 220KTS WHICH MATCHED TO FMS SPEEDS.  THE CREW RETURNED TO KTOL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND PITOT STATIC LINE AT DRAIN BROKEN.  REPLACED PITOT LINE OPERATIONAL CHECK GOOD IAW DACO DC-8 MAINTENANCE MANUAL 34-12-0, AND ATI JOB CARD 34.12.1.   AIRCRAFT WAS RETURNED TO SERVICE.
